Differential and Integral Equations

On the one-dimensional Ginsburg-Landau {BVP}s

Man Kam Kwong

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the one-dimensional system of Ginzburg-Landau equations that models a thin film of superconductor subjected to a tangential magnetic field. We prove that the bifurcation curve for the symmetric problem is the graph of a continuous function of the supremum of the order parameter. We also prove the existence of a critical magnetic field. In general, there is more than one positive solution to the symmetric boundary value problem. Our numerical experiments have shown cases with three solutions. It is still an open question whether only one of these corresponds to the physical solution that minimizes the Gibbs free energy. We establish uniqueness for a related boundary value problem.

Article information

Source
Differential Integral Equations, Volume 8, Number 6 (1995), 1395-1405.

Dates
First available in Project Euclid: 15 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1368638173

Mathematical Reviews number (MathSciNet)
MR1329848

Zentralblatt MATH identifier
0841.34018

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 34A47 82D55: Superconductors

Citation

Kwong, Man Kam. On the one-dimensional Ginsburg-Landau {BVP}s. Differential Integral Equations 8 (1995), no. 6, 1395--1405. https://projecteuclid.org/euclid.die/1368638173


Export citation